# SDR SWAA2024081309933

- Difficulty date: July 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO DOOR AFT SHIELD BS 500A-6 TO 500A -10; RBL 21; WL 156.<[01] REMOVED AND REPLACED SHIELD AT FCB BETWEEN BS 480+12' TO BS 500A ; RBL 21; WL 156 PER SRM 51-40-02 AND DWG:143A0080.;[02] EDITED STATEMENT;[03] VERIFIED;[04] REMOVED AND REPLACED SHIELD AT FCB BETWEEN BS 480+12' TO BS 500A ; RBL 21; WL 156 PER SRM 51-40-02 AND DWG:143A0080; REV B;[05] VERIFIED CORRECTIVE ACTION 4
